MAUDE Adverse Event Report: DEPUY MITEK LLC US TUNNEL DILATOR 9.0MM *EA; ARTHROSCOPIC DRAINAGE CANNULA

DEPUY MITEK LLC US TUNNEL DILATOR 9.0MM *EA; ARTHROSCOPIC DRAINAGE CANNULA
Model Number 219409
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there is a quality problem of equipment number 500034163, tunnel dilators sizes 6mm-10.5mm.They present the elimination of oxide after sterilization.The products are consigned in the client.This complaint involves thirteen devices.This (b)(4) captures ten devices while the linked (b)(4) captures remaining three devices.This is report 7 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, multiple attempts for obtaining additional information and for product return were made with no response, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.Historically, this type of damage to the product has been due to a non-neutral ph solution being used in the cleaning process, which does not follow the cleaning and sterilization instructions contained with the mitek instrument instructions for use.However, no further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained in the future, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.

Common Device Name
ARTHROSCOPIC DRAINAGE CANNULA
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8570076
Report Number1221934-2019-56964
Device Sequence Number1587271
Product Code NBH
UDI-Device Identifier10886705006342
UDI-Public(01)10886705006342
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219409
Device Catalogue Number219409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/30/2019
Patient Sequence Number1